# SDR YENA20101010138

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 13,473 hours, 8,275 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Part number: 0490005109C
- Condition: Shorted
- Location: Bleed Air Sys
- Part time: 13,473 hours, 8,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 522 MCO-EWR, AIR TURNBACK TO MCO DUE TO NR 2 ENG BLEED LEAK EICAS MESSAGE WHILE CLIMBING THROUGH FL300.  CREW PERFORMED QRH PROCEDURE AND MESSAGE EXTINGUISHED.  FOUND LOOP 5 LEAK DETECTOR SHORTED.  REMOVED AND REPLACED AS PER AMM 36-21-02.
